MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EAGLE+ ACP, 2 LEVEL, 36MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH EAGLE+ ACP, 2 LEVEL, 36MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 183612036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anxiety (2328); Distress (2329); No Code Available (3191)
Date of Event 01/01/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Maude report number mw-5075745.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with depuy spine devices after being involved in a automobile accident.Postoperatively, approximately 1.5 years later, the patient presented with an unknown issue involving one of the devices.Maude report number mw-5075745.Devices involved: eagle plate: 1836-12-036; gelfoam themostatis; acromed bengal court cage; acromed bengal court cage: 1773-06-032; screw: 1836-50-014.

Brand Name
EAGLE+ ACP, 2 LEVEL, 36MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7459250
Report Number1526439-2018-50403
Device Sequence Number1093121
Product Code KWQ
UDI-Device Identifier10705034095448
UDI-Public(01)10705034095448
Combination Product (Y/N)N
PMA/510(K) Number
K070994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number183612036
Device Catalogue Number183612036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;